# SDR 02FDEA00719

- Difficulty date: October 9, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 54,868 hours, 24,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

F/O WINDOW LOCKING BOLT WAS OUT OF POSITION DURING INITIAL CLIMB-OUT.  LOUD NOISE FROM AIR LEAK.  RETURNED TO LAND AT MSP, DUMPED 10,000 LBS FOR LANDING WEIGHT.  REINSTALLED RT SLIDING WINDOW SEAL PER STD PRAC & DC10-10 AMM 56-12-00-4.  OPERATIONAL CHECK OF RT SLIDING WINDOW NORMAL PER DC10-10 AMM 56-12-00-4 &  56-12-00-5.  A/C OK FOR SERVICE.
